| Model Number |
DISPOSABLE KIT, KNEE FIBERTAKS |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that an ar-3710 knee fibertaks disposable kit does not create a big enough bone hole for the insertion of the drill guide and fibertak.After the hole is created, the surgeon has difficulty implanting the fibertak to the point where the inserter of the fibertak ends up broken or with bent prongs.The broken fragments were contained within the drill guide, and nothing was loose inside the patient.The surgeon has attempted to implant an ar-3730sp double loaded knee fibertak, an ar-3740sp double loaded knotless knee fibertak and an ar-3770sp hybrid knee fibertak, all with the same results.This was discovered during a procedure on (b)(6) 2024.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.